# SDR MWEA080058

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 14,270 hours, 7,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D29982225
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVICE DOOR ESCAPE SLIDE INFLATION CABLE PINS PULLED OUT OF SLIDE.  REMOVED AND REPLACED SERVICE DOOR ESCAPE SLIDE.
